Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Undergone six bypasses. Pain after surgery, unable to stand long hours. Medical help required?

I had 6 bypasses on Nov 8 and I am supposed to go back to work jan 2, but I am still having problems standing for more than a few minutes, and doing normal things. And I am still having a lot of pain from the surgery and taking medicine for the pain. Do I need to see my dr about staying home longer or should I go back to work at all?
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear patient

Thanks for your health concerns. You should visit your doctor according to your symptoms as it seems that you might not be ready to resume full time functions. Based on his knowledge of your case, physical exam and your perspective he can get an idea on when you can return safely to work, sometimes with reestrictions

Truly yours,

Dr Brenes Salazar MD
Mayo Clinic MN
Answered: Fri, 31 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor